Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




2621 Publications

2020 | Journal Article | IST-REx-ID: 7511   OA
Turoňová, Beata, Wim J.H. Hagen, Martin Obr, Shyamal Mosalaganti, J. Wouter Beugelink, Christian E. Zimmerli, Hans Georg Kräusslich, and Martin Beck. “Benchmarking Tomographic Acquisition Schemes for High-Resolution Structural Biology.” Nature Communications 11 (2020): 876. https://doi.org/10.1038/s41467-020-14535-2.
View | Files available | DOI
 
2020 | Journal Article | IST-REx-ID: 7489   OA
Fischer, Julian L, and Sebastian Hensel. “Weak–Strong Uniqueness for the Navier–Stokes Equation for Two Fluids with Surface Tension.” Archive for Rational Mechanics and Analysis, 2020. https://doi.org/10.1007/s00205-019-01486-2.
View | Files available | DOI
 
2020 | Journal Article | IST-REx-ID: 7554   OA
Edelsbrunner, Herbert, and Anton Nikitenko. “Weighted Poisson–Delaunay Mosaics.” Theory of Probability and Its Applications 64, no. 4 (2020): 595–614. https://doi.org/10.1137/S0040585X97T989726.
View | DOI | Download (ext.) | arXiv
 
2020 | Journal Article | IST-REx-ID: 7509   OA
Zhang, Haonan. “From Wigner-Yanase-Dyson Conjecture to Carlen-Frank-Lieb Conjecture.” Advances in Mathematics, n.d. https://doi.org/10.1016/j.aim.2020.107053.
View | DOI | Download (ext.) | arXiv
 
2020 | Journal Article | IST-REx-ID: 7573   OA
Gladbach, Peter, Eva Kopfer, Jan Maas, and Lorenzo Portinale. “Homogenisation of One-Dimensional Discrete Optimal Transport.” Journal Des Mathematiques Pures et Appliquees, n.d. https://doi.org/10.1016/j.matpur.2020.02.008.
View | DOI | Download (ext.) | arXiv
 

Search

Filter Publications

Display / Sort

Citation Style: Chicago

Export / Embed